Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Low estrogen, on birth control, abdominal pain, nausea. What is wrong?

I m a 22 year old female and was diagnosed with low estrogen , i have been on bc for about 3 months to get a cycle and i have a terrible time remembering to take my pill . i have sharp pains in my lower abdomen alot and nausea often, sometimes i feel like vomitting even without nausea...i m not sure whats wrong. could this be affects from the birth control?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Oral contraceptive pills can often lead to side effects like nausea, abdominal pain, and periodic monitoring of liver function, sonograms to look for the development of any ovarian cysts etc. is necessary. To confirm the cause, you need to have a proper clinical evaluation and also get investigated. If it is deemed that the pill is causing the effect, it should be changed and a suitable alternative should be supplemented. Micro-pills are often helpful in such situations. Hope this helps.
Answered: Wed, 11 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor